Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 1, pp. 25--34 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Abelian complex structures on solvable Lie algebras

M. L. Barberis and I. Dotti

M. L. Barberis and I. Dotti
Universidad Nacional de Córdoba
Ciudad Universitaria
5000 Córdoba, Argentina

Abstract: We obtain a characterization of the Lie algebras admitting abelian complex structures in terms of certain affine Lie algebras $\a \f \f(A)$, where $A$ is a commutative algebra.

Full text of the article:

Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition